×

On a solution of the Cauchy problem in the weighted spaces of Beurling ultradistributions. (English) Zbl 1359.47037

Authors’ abstract: “Results of G. da Prato and E. Sinestrari [Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser. 14, No. 2, 285–344 (1987; Zbl 0652.34069)] on differential operators with non-dense domain but satisfying the Hille-Yosida condition, are applied in the setting of Beurling weighted spaces of ultradistributions \({\mathcal D}^{\prime(s)}_{L^p}((0,T)\times U)\), where \(U\) is open and bounded set in \(\mathbb{R}^d\). For this purpose, new structural theorems are given for \({\mathcal D}^{\prime(s)}_{L^p}((0,T)\times U)\). Then a class of Cauchy problems in the general setting of such spaces of ultradistributions is analyzed.”
More specifically, Da Prato and Sinestrari studied the Cauchy problem \[ u'(t)= Au(t)+ f(t)\,u(0)= u_0,\tag{1} \] where \(A\) is a closed operator in a Banach space \(E\), satisfying the Hille-Yosida conditions and not necessarily having a dense domain in \(E\). The present paper extends the results of problem (1) to the distributional Schwartz spaces and Beurling ultradistributional spaces studied by the papers of H. Komatsu listed in the bibliography.
The paper continues to prove excellent results within the setting of Beurling and Roumieu spaces. I recommend a careful read to gather all the results contained in this lengthy, but clearly presented paper.

MSC:

47D03 Groups and semigroups of linear operators
34G10 Linear differential equations in abstract spaces
46F05 Topological linear spaces of test functions, distributions and ultradistributions

Citations:

Zbl 0652.34069
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

References:

[1] W. Arendt, Vector-valued Laplace transforms and Cauchy problems , Israel J. Math. 59 (1987), 327-352. · Zbl 0637.44001
[2] W. Arendt, C.J.K. Batty, M. Hieber and F. Neubrander, Vector-valued Laplace transforms and Cauchy problems , Springer, Basel, 2011. · Zbl 1226.34002
[3] R. Beals, On the abstract Cauchy problem , J. Funct. Anal. 10 (1972), 281-299. · Zbl 0239.34028
[4] —-, Semigroups and abstract Gevrey spaces , J. Funct. Anal. 10 (1972), 300-308. · Zbl 0236.47044
[5] J. Chazarain, Problémes de Cauchy abstraites et applications á quelques problémes mixtes , J. Funct. Anal. 7 (1971), 386-446. · Zbl 0211.12902
[6] G. Da Prato and E. Sinestrari, Differential operators with nondense domain , Ann. Scuola Norm. Sup. Pisa 14 (1987), 285-344. · Zbl 0652.34069
[7] M. Hieber, Integrated semigroups and differential operators on \(L^{p} \) spaces , Math. Ann. 29 (1991), 1-16. · Zbl 0724.34067
[8] H. Kellermann and M. Hieber, Inegrated semigroups , J. Funct. Anal. 84 , (1989), 160-180. · Zbl 0689.47014
[9] H. Komatsu, Ultradistributions , I. Structure theorems and a characterization , J. Fac. Sci. Univ. Tokyo 20 (1973), 25-105. · Zbl 0258.46039
[10] H. Komatsu, Ultradistributions , II: The kernel theorem and ultradistributions with support in submanifold , J. Fac. Sci. Univ. Tokyo 24 (1977), 607-628. · Zbl 0385.46027
[11] —-, Ultradistributions , III. Vector valued ultradistributions the theory of kernels , J. Fac. Sci. Univ. Tokyo 29 (1982), 653-718. · Zbl 0507.46035
[12] M. Kostić, Generalized semigroups and cosine functions , Mathematical Institute SANU, Belgrade, 2011. · Zbl 1217.47001
[13] M. Kostić and S. Pilipović, Global convoluted semigroups , Math Nachr. 280 (2007), 1727-1743. · Zbl 1147.47028
[14] —-, Ultradistribution semigroups , Siberian Math. J. 53 (2012), 232-242. · Zbl 1259.47052
[15] P.C. Kunstmann, Distribution semigroups and abstract Cauchy problems , Trans. Amer. Math. Soc. 351 (1999), 837-856. · Zbl 0983.47028
[16] P.C. Kunstmann, Banach space valued ultradistributions and applications to abstract Cauchy problems , http://math.kit.edu/iana1/\(\sim\)kunstmann/media/ultra-appl.pdf. · Zbl 0956.45014
[17] R. de Laubenfels and F. Yao, Regularized semigroups of bounded semivariation , Semigroup Forum 54 (1997), 43-57. · Zbl 0897.47034
[18] A. Lunardi, Analytic semigroups and optimal regularity in parabolic problem , Birkhäuser, Basel, 1995. · Zbl 0816.35001
[19] I.V. Melnikova and A.I. Filinkov, Abstract Cauchy problems : Three approaches , Chapman & Hall/CRC, Washington, 2001. · Zbl 0982.34001
[20] R. Nagel and E. Sinestrari, Inhomogeneous Volterra integrodifferential equations for Hille-Yosida operators Dekker Lect. Notes 150 (1994), 51-70, Dekker. · Zbl 0790.45011
[21] F. Neubrander, Integrated semigroups and their applications to the abstract Cauchy problem , Pacific J. Math. 135 (1988), 111-155. · Zbl 0675.47030
[22] A. Pazy, Semigroups of linear operators and applications to partial differential equations , Springer-Verlag, New York, 1983. · Zbl 0516.47023
[23] R. Phillips, Perturbation theory of semigroups of linear operators , Trans. Amer. Math. Soc. 74 (1953), 199-221.
[24] S. Pilipović, Characterizations of bounded sets in spaces of ultradistributions , Proc. Amer. Math. Soc. 120 (1994), 1191-1206. · Zbl 0816.46026
[25] E. Sinestrari, On the abstract Cauchy problem of parabolic type in space of continuous functions , J. Math. Anal. Appl. 107 (1985), 16-66. · Zbl 0589.47042
[26] —-, Hille-Yosida operators and Cauchy problems , Semigroup Forum 82 (2011), 10-34. · Zbl 1231.47040
[27] H. Schaefer, Topological vector spaces , 3rd edition, Springer-Verlag, New York, 1971. · Zbl 0212.14001
[28] L. Schwartz, Théorie des distributions I, Herman, Paris, 1966.
[29] —-, Théorie des distributions á valeurs vectorielles , I, Ann. Inst. Fourier 7 (1957), 1-141. · Zbl 0089.09601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.